TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Convergence and best proximity point theorems via tripled ĢPᶊ-mappings

* ,

* Corresponding author · click or hover a name for details

pp. 1239–1245Vol. 28Issue 3-BApril 2025DOI: 10.47974/JIM-2213XML
Received:
05 Feb 2025
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2213
Pages:
1239–1245

Abstract

In this article, we introduce a tripled ĢPᶊ-cyclic mapping in Pᶊ-dislocated metric space, and we prove some convergence and best proximity point theorems by using tripled ĢPᶊ-cyclic mapping.

Keywords

Subject Classifications

Primary 93A30Secondary 49K15

References

[1] S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fund. Math., vol. 3, no. 1, pp. 133-181 (1922).
[2] C. Aage and N. Salunke, “The results on fixed points in dislocated and dislocated quasi-metric space,” Appl. Math. Sci., vol. 2, no. 59, pp. 2941-2948 (2008).
[3] R. Daheriya, R. Jeyaraj, and M. Ughade, “Some fixed point theorem for expansive type mapping in dislocated metric space,” Int. Sch. Res. Notices, vol. 2012 (2012).
[4] E. Keeler and A. Meir, “A theorem on contraction mappings,” J. Math. Anal. Appl., vol. 28, pp. 326-329 (1969).
[5] S. Basha, N. Sadiq, and R. Jeyaraj, “Optimal approximate solutions of fixed point equations,” Abstr. Appl. Anal., vol. 2011 (2011).
[6] E. Karapınar, P. Kumam, and P. Salimi, “On α-ψ-Meir-Keeler contractive mappings,” Fixed Point Theory Appl., vol. 2013, pp. 1-12 (2013).
[7] R. Abhijit, R. Pant, and M. Joshi, “Caristi type and Meir-Keeler type fixed point theorems,” Filomat, vol. 33, no. 12, pp. 3711-3721 (2019).
[8] J. Jachymski, “Equivalent conditions and the Meir-Keeler type theorems,” J. Math. Anal. Appl., vol. 194, no. 1, pp. 293-303 (1995).
[9] A. Gholidahneh, S. S. R. M. A. Alavi, M. A. Noor, and M. R. J. Sadeghi, “The Meir-Keeler type contractions in extended modular b-metric spaces with an application,” AIMS Mathematics, vol. 6, no. 2, pp. 1781–1799 (2021). 
[10] B. Rhoades, “A comparison of various definitions of contractive mappings,” Trans. Amer. Math. Soc., vol. 226, pp. 257-290 (1977).
[11] M. Pavlović and N. Radenović, “A note on the Meir-Keeler theorem in the context of b-metric spaces,” Vojnoteh. Glas., vol. 67, no. 1, pp. 1-12 (2019).
[12] C. Chen and C. Hung, “Best proximity point theorems for some new cyclic mappings,” J. Appl. Math., vol. 2012, pp. 643729 (2012).
[13] S. Jung and S. Kim, “Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces,” in Proc. Second Asian Math. Conf., pp. 17-20 (1995).
[14] S. Matsushita and D. Kuroiwa, “Strong convergence of averaging iterations of nonexpansive nonself-mappings,” J. Math. Anal. Appl., vol. 294, no. 1, pp. 206-214 (2004).
[15] N. Shahzad, “Approximating fixed points of non-self nonexpansive mappings in Banach spaces,” Nonlinear Anal., vol. 61, no. 6, pp. 1031-1039 (2005).
[16] W. Takahashi and G. Kim, “Strong convergence of approximants to fixed points of nonexpansive nonself-mappings in Banach spaces,” Nonlinear Anal., vol. 32, no. 3, pp. 447-454 (1998).
[17] Z. Maibed and A. Thajil, “Equivalence of some iterations for class of quasi contractive mappings,” J. Phys.: Conf. Ser., vol. 1879, no. 2, pp. 022115 (2021).
[18] S. Malih, W. Mukhlif, and S. Smeein, “Common fixed points of three multivalued nonexpansive random operators for one step iterative scheme,” Ibn AL-Haitham J. Pure Appl. Sci., vol. 37, no. 2, pp. 424-43 (2024).
[19] Z. Maibed, “A new iterative methods for a family of asymptotically severe mappings,” J. Phys.: Conf. Ser., vol. 1591, no. 1, pp. 012087 (2020).
[20] R. Hazim and S. Majeed, “Quasi semi and pseudo semi (p, E)-convexity in non-linear optimization programming,” Ibn AL-Haitham J. Pure Appl. Sci., vol. 36, no. 1, pp. 355-366 (2023).
[21] S. Abed and R. Abed Ali, “Fixed point for asymptotically non-expansive mappings in 2-Banach space,” Ibn AL-Haitham J. Pure Appl. Sci., vol. 27, no. 1, pp. 343-350 (2014).
[22] S. Abed and Z. Mohamed, “Convergence comparison of two schemes for common fixed points with an application,” Ibn AL-Haitham J. Pure Appl. Sci., vol. 32, no. 2, pp. 81-92 (2019).
[23] B. E. Rhoades, “Comments on two fixed point iteration methods,” J. Math. Anal. Appl., vol. 56, no. 3, pp. 741-750 (1976).
[24] M. M. Abbood, H. H. Ebrahim, A. Al-Fayadh, and A. J. Obaid, “Measure defined on ΓΓ–algebra and some of their generalizations,” J. Interdiscip. Math., vol. 26, no. 5, pp. 821–827 (2023), doi: 10.47974/JIM-1502.
[25] H. B. Shelash, A. Hasanain Hamid, and A. J. Obaid, “On characterizations of some subgroups of the dihedral group D2n,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 26, no. 4, pp. 1157–1162 (2023). doi: 10.47974/JDMSC-1553.

Views: 162Downloads: 118Citations: 0